CBS TO BROADCAST A SPECIAL “DOUBLEHEADER” OF THE SERIES PREMIERE OF “MADAM SECRETARY,” STARRING TÉA LEONI, ON THE SAME NIGHT AS ITS DEBUT, SUNDAY, SEPT. 21
Due to Live Coverage of “The NFL on CBS” Doubleheader on Sunday, Sept. 21,
CBS Primetime is Scheduled to Begin at 7:30 PM, ET/6:30 PM, CT
CBS will broadcast a special “doubleheader” of the series premiere of MADAM SECRETARY, starring Téa Leoni, on the same night as its debut, on Sunday, Sept. 21.
Due to live coverage of THE NFL ON CBS doubleheader, highlighted by the Super Bowl XLVIII rematch of Denver Broncos at Seattle Seahawks, CBS's primetime lineup is scheduled to begin at 7:30 PM, ET. The night will start off with the 47th season premiere of 60 MINUTES, followed by the series premiere of MADAM SECRETARY (8:30-9:30 PM, ET), the sixth season premiere of THE GOOD WIFE (9:30-10:30 PM, ET), and then a special encore broadcast of MADAM SECRETARY at 10:30 PM, ET.
On the West Coast, CBS’s Sunday lineup will begin at its regularly scheduled time of 7:00 PM, PT.
As previously announced, the 15th season of CSI: CRIME SCENE INVESTIGATION will premiere Sunday, Sept. 28 (10:00-11:00 PM, ET/PT).
CBS Primetime Schedule for Sunday, Sept. 21 – EAST COAST
7:30-8:30 PM, ET 60 MINUTES (Season Premiere)
8:30-9:30 PM, ET MADAM SECRETARY (Series Premiere)
9:30-10:30 PM, ET THE GOOD WIFE (Sixth Season Premiere)
10:30-11:30 PM, ET MADAM SECRETARY (Series Premiere Encore)
CBS Primetime Schedule for Sunday, Sept. 21 – WEST COAST
7:00-8:00 PM, PT 60 MINUTES (Season Premiere)
8:00-9:00 PM, PT MADAM SECRETARY (Series Premiere)
9:00-10:00 PM, PT THE GOOD WIFE (Sixth Season Premiere)
10:00-11:00 PM, PT MADAM SECRETARY (Series Premiere Encore)
* * *
Phil Gonzales 818-655-1580 email@example.com
Ed Harrison 818-655-1584 firstname.lastname@example.org
Kim Izzo-Emmet 212-975-3820 email@example.com
Amy Miller 212-975-4757 firstname.lastname@example.org